# SDR 0102976308

- Difficulty date: August 16, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 48,291 hours, 5,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT ROW 1L, 4L, 51L, 66R, 21-31L AT LAV 2R, DOOR 4R, AND AT AFT GALLEY.  REPAIRED WIRING AT 66 AND 4 AND RECONNECTED WIRING AT 21.  RELAMPED AND REPLACED LIGHT FIXTURES.  OPERATIONAL CHECK NORMAL.
